# SDR DHL2008764524

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, LT WING O/B AILERON TAB LWR I/B SURFACE DELAM WBL 492.  CUT OUT DELAMINATED AREA 1 INCH DIA AND APPLIED POTTING COMPOUND.  FABRICATED DOUBLER 3 INCH DIA FROM.010" 2024-T3 PO 9003621.  BONDED DOUBLER, CLEANED PRIMED AND SEALED IAW B727 SRM 51-40-22 AND 57-50-02.
